# SDR SWAA2019052332944

- Difficulty date: May 15, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5800
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER FLOOR BOARD 221GF FORWARD CORNER BROKEN.  REPAIRED FLOOR BOARD 221GF PER SRM.
